| Model Number |
A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is unavailable for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information to support this investigation.
Event or Problem Description
It was reported that a removal of c3-c4 and c4-c5 simplify discs occurred on (b)(6) 2026.Original date of implantation (b)(6) 2024.Revision to c4 corpectomy and fusion.It is reported that the reason for removal is osteolysis.C4-5 end plate loose upon removal.Specifically, c-5 endplate, c4 endplate not loose.C3-c4 endplates are not loose and seem well bonded.